# SDR AUS20040369

- Difficulty date: May 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Part number: L421861A
- Condition: Making Metal
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE METAL CONTAMINATION.  METAL PARTICLES IN FILTER WERE NON-FERROUS FLAKES WITH THE LARGEST FLAKES APPROXIMATELY 6MM BY 4MM (0.236IN BY 0.157IN). SUSPECT BEARING MATERIAL.
